uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Invariance principles for the first passage times of perturbed random walks
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2000 (English)In: STATISTICS & PROBABILITY LETTERS, ISSN 0167-7152, Vol. 48, no 4, 347-351 p.Article in journal (Refereed) Published
Abstract [en]

We prove invariance principles for the first passage time process of a perturbed random walk in one or two dimensions. More precisely, weak convergence to Brownian motion with respect to Skorohod's J(1)-topology is proved under suitable conditions on the

Place, publisher, year, edition, pages
ELSEVIER SCIENCE BV , 2000. Vol. 48, no 4, 347-351 p.
Keyword [en]
perturbed random walk; renewal theory; weak convergence; Brownian motion; Skorohod topologies; SEQUENTIAL-ANALYSIS; RENEWAL THEORY
Identifiers
URN: urn:nbn:se:uu:diva-36605OAI: oai:DiVA.org:uu-36605DiVA: diva2:64504
Note
Addresses: Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 317 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf